Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Is Itchy Rash A Possible Sign Of Ars

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Itchy rash Vs Non Irch Rash in ARS

One question Dr. that I hope you can answer: Can you tell us why the Rash associated with ARA doesn't Itch or have pain???. I had a low risk exposure (Oral Sex - received and performed) and I have not been tested for HIV - If you can provide...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The rash seen in primary HIV infection is presumably immunologic in origin. Different persons have different immune responses to viral infections. In some patients, the rash may itch (? IgE or mast cell triggered) and in others there may be no... Read more »

Is this an ARS-like rash or a fungal infection?

Sorry for this long question but your erudite answer would be greatly appreciated. I am an... Read more »

Itchy rashes?

Hi Mr Kull, I had an unprotected oral sex encounter with a guy months ago. Weeks later some... Read more »
Articles
Henry J. Kaiser Family Foundation

Argentina, Brazil to Produce Antiretroviral Drugs Together to Improve Access for HIV-Positive People

Argentina and Brazil -- which both provide medication to HIV-positive people at no cost -- plan to establish a co-owned factory where they will produce antiretroviral drugs in an effort to lower the cost of the medications in both countries, Reuters... Read more »
Henry J. Kaiser Family Foundation

Arkansas ADAP to Eliminate Coverage of Two AIDS Drugs Due to Rising Cost of Program

The Arkansas Department of Health will drop two medications covered under its AIDS Drug Assistance Program in order to maintain the program for the 444 patients who are currently enrolled in it, according to committee recommendations announced on... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
amfAR, The Foundation for AIDS Research

amfAR Applauds Lifting of Ban on Federal Funding for Syringe Exchange

Syringe exchange programs -- including this mobile site in New York City -- will now be able to use federal funds to support their lifesaving work. New York, NY -- amfAR, The Foundation for AIDS Research, applauded Congress for lifting the ban... Read more »
Connect With Others

ARS Rash

Posted by Anonymous, 1 Reply
Is it possible for the rash to appear 1 week after a possible exposure (unprotected cunnilungus on the clitoris). It went across my neck at the front and was itchy as hell for a couple of days, and then went away after a week.

Read more »

Raspy lungs a sign of ARS????

Posted by Anonymous, 3 Replies
I'm still having ARS Symptoms including raspy lungs, cough and dry mouth. I'm to the point I can't sleep at night!!! Are these associates with ARS??? It will be 2 weeks tomorrow for possible exposure... Read more »

ARS rash-HELP!

Posted by Anonymous, 2 Replies
Can someone please describe this rash? I had a rash and went to doc and he said it was tinea versicolor. Could the two things be confused???? HELP!!!

Read more »

ARS Rash Question

Posted by Anonymous, 2 Replies
I've read that the typical rash is like a sunburn. Ryan Kull mentions bumps (maculopapular) in every description he gives.

Tell me, does it come and go over a couple of hours, then come back (maybe in slightly different areas of the chest)? Or is it... Read more »